# SDR SIMA980972

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S536780026901
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION, MAINTENANCE REPORTED THE SERVICE DOOR SUPPORT BEAM UNDER SILL PLATE CORRODED.  MAINTENANCE REMOVED AND INSTALLED A NEW SERVICE DOOR SUPPORT BEAM IAW SRM 51-21-58 AND SRM 51-24-01.  A/C WAS RETURNED TO SERVICE.  (M)
